Alert archive / Idaho / Red Flag Warnings in 2011
Red Flag Warning 8, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 10, 2011, 2:05 PM MDT for 18 counties in Idaho. It took effect at Sep 11, 2011, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2011, 2:05 PM MDT (20:05 UTC)
- In effect from
- Sep 11, 2011, 12:00 PM MDT
- Expired
- Sep 12, 2011, 9:19 PM MDT
- In force
- 33 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 55 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.1 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3305 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
259 WWUS85 KPIH 102005 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 205 PM MDT SAT SEP 10 2011 ...RED FLAG WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 410...411...412 AND 413 AS WELL AS THE SOUTHERN HALF OF ZONE 409... IDZ411>413-111000- /O.UPG.KPIH.FW.A.0002.110911T1800Z-110913T0600Z/ /O.NEW.KPIH.FW.W.0008.110911T1800Z-110913T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 205 PM MDT SAT SEP 10 2011 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 411...412 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: BEGINNING SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SUNDAY NIGHT SLIGHTLY BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-410-111000- /O.UPG.KPIH.FW.A.0002.110911T1800Z-110913T0600Z/ /O.NEW.KPIH.FW.W.0008.110911T1800Z-110913T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 205 PM MDT SAT SEP 10 2011 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES PORTIONS OF ZONE 409 AND 410... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM GENERALLY SOUTH OF A LINE FROM THORN CREEK RESERVOIR TO NEAR COXS WELL...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM EAST OF LINE FROM NORTHWEST OF MONTEVIEW TO JUST EAST OF INL TO NEAR COXS WELL. * TIMING: BEGINNING SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SLIGHTLY SUNDAY NIGHT BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
6 follow-up statements
913 WWUS85 KPIH 102007 CCA RFWPIH URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE POCATELLO ID 206 PM MDT SAT SEP 10 2011 ...RED FLAG WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR ALL OF FIRE ZONES 411...412 AND 413 AS WELL AS PORTIONS OF ZONES 409 AND 410... ... IDZ411>413-111015- /O.UPG.KPIH.FW.A.0002.110911T1800Z-110913T0600Z/ /O.NEW.KPIH.FW.W.0008.110911T1800Z-110913T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 206 PM MDT SAT SEP 10 2011 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 411...412 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: BEGINNING SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SUNDAY NIGHT SLIGHTLY BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-410-111015- /O.UPG.KPIH.FW.A.0002.110911T1800Z-110913T0600Z/ /O.NEW.KPIH.FW.W.0008.110911T1800Z-110913T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 206 PM MDT SAT SEP 10 2011 ...RED FLAG WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES PORTIONS OF ZONE 409 AND 410... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM GENERALLY SOUTH OF A LINE FROM THORN CREEK RESERVOIR TO NEAR COXS WELL...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM EAST OF LINE FROM NORTHWEST OF MONTEVIEW TO JUST EAST OF INL TO NEAR COXS WELL. * TIMING: BEGINNING SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SLIGHTLY SUNDAY NIGHT BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
120 WWUS85 KPIH 110943 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 343 AM MDT SUN SEP 11 2011 ...RED FLAG WARNING IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR ALL OF SOUTHEAST IDAHO FIRE ZONES 411...412 AND 413 AS WELL AS PORTIONS OF ZONES 409 AND 410... IDZ411>413-112200- /O.CON.KPIH.FW.W.0008.110911T1800Z-110913T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 343 AM MDT SUN SEP 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT MONDAY NIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 411...412 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: BEGINNING SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SUNDAY NIGHT SLIGHTLY BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS TO 40 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-410-112200- /O.CON.KPIH.FW.W.0008.110911T1800Z-110913T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 343 AM MDT SUN SEP 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT MONDAY NIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN SOUTHEAST IDAHO ZONES 409 AND 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM GENERALLY SOUTH OF A LINE FROM THORN CREEK RESERVOIR TO NEAR COXS WELL...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM EAST OF LINE FROM NORTHWEST OF MONTEVIEW TO JUST EAST OF INL TO NEAR COXS WELL. * TIMING: BEGINNING SUNDAY AFTERNOON AND CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SLIGHTLY SUNDAY NIGHT BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
891 WWUS85 KPIH 111951 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 151 PM MDT SUN SEP 11 2011 ...RED FLAG WARNING IN EFFECT THROUGH MONDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR ALL SOUTHEAST AND CENTRAL IDAHO FIRE ZONES 409/410/411/412/413/475/476/477 IDZ475>477-121000- /O.EXA.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 151 PM MDT SUN SEP 11 2011 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR CENTRAL IDAHO ZONES 475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT. * AFFECTED AREA: IN IDAHO...EAST SALMON RIVER MOUNTAINS/SALMON NF...LEMHI AND LOST RIVER RANGE/CHALLIS NF...SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SOMEWHAT TONIGHT BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ411>413-121000- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 151 PM MDT SUN SEP 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 411...412 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SOMEWHAT TONIGHT BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS TO 40 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-410-121000- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 151 PM MDT SUN SEP 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT MONDAY NIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN SOUTHEAST IDAHO ZONES 409 AND 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM ...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. IT HAS BEEN EXPANDED TO INCLUDE ALL PARTS OF THESE ZONES. * TIMING: CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL DECREASE SOMEWHAT TONIGHT BUT INCREASE AGAIN MONDAY AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
031 WWUS85 KPIH 120959 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 359 AM MDT MON SEP 12 2011 ...RED FLAG WARNING IN EFFECT THROUGH MONDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR ALL SOUTHEAST AND CENTRAL IDAHO FIRE ZONES 409...410...411...412...413...475...476 AND 477... IDZ411>413-122200- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 359 AM MDT MON SEP 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 411...412 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: CONTINUING THROUGH MONDAY EVENING. WIDELY SCATTERED THUNDERSTORMS AND LIGHTNING ACTIVITY WILL REDEVELOP NEAR NOON TIME IN THE SOUTHERN SAWTOOTH AND EXPAND NORTHWARD THROUGH SOUTHEAST IDAHO. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS TO 40 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-410-122200- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 359 AM MDT MON SEP 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN SOUTHEAST IDAHO ZONES 409 AND 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM FIRE ...ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. IT HAS BEEN EXPANDED TO INCLUDE ALL PARTS OF THESE ZONES. * TIMING: CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL REDEVELOP EARLY THIS AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ475>477-122200- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 359 AM MDT MON SEP 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR CENTRAL IDAHO ZONES 475...476 AND 477... * AFFECTED AREA: IN IDAHO...EAST SALMON RIVER MOUNTAINS/SALMON NF...LEMHI AND LOST RIVER RANGE/CHALLIS NF...SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: CONTINUING THROUGH MONDAY EVENING. LIGHTNING ACTIVITY WILL REDEVELOP EARLY THIS AFTERNOON. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
074 WWUS85 KPIH 121940 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 140 PM MDT MON SEP 12 2011 ...RED FLAG WARNING IN EFFECT THROUGH MONDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR ALL SOUTHEAST AND CENTRAL IDAHO FIRE ZONES 409...410...411...412...413...475... 476 AND 477... IDZ411>413-130600- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 140 PM MDT MON SEP 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR SOUTHEAST IDAHO FIRE ZONES 411...412 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: CONTINUING THROUGH MIDNIGHT TONIGHT. WIDELY SCATTERED THUNDERSTORMS AND LIGHTNING ACTIVITY WILL CONTINUE IN THE SOUTHERN SAWTOOTH AND EXPAND NORTHWARD THROUGH SOUTHEAST IDAHO. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS TO 40 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-410-130600- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- 140 PM MDT MON SEP 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS IN SOUTHEAST IDAHO ZONES 409 AND 410... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM FIRE ZONE ...410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM. IT HAS BEEN EXPANDED TO INCLUDE ALL PARTS OF THESE ZONES. * TIMING: CONTINUING THROUGH MIDNIGHT TONIGHT. LIGHTNING ACTIVITY WILL CONTINUE THROUGH THE EVENING. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ475>477-130600- /O.CON.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 140 PM MDT MON SEP 12 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR CENTRAL IDAHO ZONES 475...476 AND 477... * AFFECTED AREA: IN IDAHO...EAST SALMON RIVER MOUNTAINS/SALMON NF...LEMHI AND LOST RIVER RANGE/CHALLIS NF...SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: CONTINUING THROUGH MIDNIGHT TONIGHT. LIGHTNING ACTIVITY WILL CONTINUE THROUGH THE EVENING. * THUNDERSTORMS: WIDELY SCATTERED TO SCATTERED IN COVERAGE. * OUTFLOW WINDS: GUSTS IN EXCESS OF 35 MPH. * PRECIPITATION: MOST STORMS WILL PRODUCE LESS THAN ONE TENTH OF AN INCH PER 12 HOURS...ALTHOUGH STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. * IMPACTS: DUE TO DRY FUELS...THE THREAT OF NEW FIRE STARTS AS WELL AS SPREADING OF EXISTING FIRES DUE TO GUSTY WINDS IS HIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
316 WWUS85 KPIH 130319 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 919 PM MDT MON SEP 12 2011 IDZ409>413-475>477-130430- /O.CAN.KPIH.FW.W.0008.000000T0000Z-110913T0600Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 919 PM MDT MON SEP 12 2011 ...RED FLAG WARNING IS CANCELLED FOR WIDELY SCATTERED THUNDERSTORMS FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411...412...413...475... 476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. ISOLATED THUNDERSTORMS ACROSS THE EASTERN HIGHLANDS AND THE SNAKE RIVER PLAIN IS STILL POSSIBLE THROUGH EARLY EVENING. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 10, 1:59 PM MDT, 6 minutes earlier.
Area forecast discussion, Sep 10, 1:59 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 159 PM MDT SAT SEP 10 2011 .SHORT TERM...TONIGHT THROUGH MONDAY. VERY LITTLE CONVECTIVE DEVELOPMENT THUS FAR THIS AFTERNOON AND HAVE ONLY ISOLATED COVERAGE THROUGH 06Z IN THE CENTRAL MOUNTAINS AND SOUTHERN HIGHLANDS. GENERALLY VERY WEAK EASTERLY FLOW ALOFT AND MOST MOISTURE BEING HELD TO SOUTH. BY SUNDAY GET MUCH MORE SOUTHERLY PUSH ALOFT AND EXPECT SIGNIFICANTLY MORE MOISTURE TO PUSH INTO SOUTHEAST IDAHO. HAVE ISOLATED TO SCATTERED THUNDERSTORM COVERAGE SUNDAY THROUGH MONDAY EVENING AS UPPER LOW REMAINS NEARLY STATIONARY IN SOUTHERN CALIFORNIA. GK .LONG TERM...TUESDAY THROUGH SATURDAY. FLOW ALOFT BECOMES MORE ZONAL AND DRIES OUT SOME BY TUESDAY WITH THE GFS BRINGING IN THE NEXT TROF FRIDAY. OVERALL JUST KEPT IN THE CURRENT LOW POPS GRIDS THROUGH THE LONG RANGE AS UNCERTAINTY IN TIMING. EUROPEAN ALSO BRINGS IN A TROF FRIDAY BUT A BIT SLOWER THAN GFS SOLUTION. GK && .AVIATION...ISOLATED THUNDERSTORMS IN THE MOUNTAINS ARE EXPECTED TODAY MAINLY ACROSS WESTERN AND SOUTHERN RANGES. MONSOON MOISTURE SPREADS NORTH TONIGHT AND TOMORROW...INCREASING THE CHANCE /COVERAGE OF SHOWERS AND STORMS BY AFTERNOON. VFR CONDITIONS SHOULD PREVAIL UNLESS YOU ENCOUNTER A STRONGER STORM THAT WILL PRODUCE LOCALLY HEAVY RAINFALL AND/OR GUSTY WINDS THAT MAY REDUCE VISIBILITY. KEYES && .FIRE WEATHER...MONSOON MOISTURE WILL INCREASE FORM SOUTH TO NORTH IN THE NEXT 24 HOURS. THE THREAT OF STORMS WILL INCREASE ESPECIALLY ACROSS SOUTHERN AND EASTERN PARTS OF THE FORECAST AREA. THERE WILL SOME CHANCE...BUT LOWER...ACROSS THE CENTRAL MOUNTAINS. THE FIRE WEATHER WATCH FOR ZONES 409 THROUGH 413 WILL BE UPGRADED TO A WARNING FOR TOMORROW AND MONDAY. WE WILL KEEP ZONES 475/476/477 OUT OF ANY HIGHLIGHTS RIGHT NOW BUT WILL BE WATCHING THINGS CLOSELY. A MIX OF WET AND DRY STORMS IS EXPECTED...WITH INITIAL STORMS BEING DRY. WE SHOULD DRY OUT FOR MIDWEEK QUITE A BIT...BUT WATCHING AS ANOTHER STORM APPROACHES TOWARD THE END OF NEXT WEEK WHICH WILL BRING BREEZY CONDITIONS AND MORE THUNDERSTORMS. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT IDZ409-410. RED FLAG WARNING FROM NOON SUNDAY TO MIDNIGHT MDT MONDAY NIGHT IDZ411>413. &&
Hazardous weather outlook, Sep 10, 3:30 AM MDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE POCATELLO ID 330 AM MDT SAT SEP 10 2011 IDZ017>025-031-032-111045- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 330 AM MDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY MONSOON MOISTURE WILL LIFT INTO THE REGION SUNDAY AND LINGER THROUGH MONDAY PRODUCING SCATTERED THUNDERSTORMS ACROSS THE SNAKE RIVER PLAIN AND SOUTHERN HIGHLANDS. THUS...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR SUNDAY THROUGH MONDAY NIGHT FOR IDAHO FIRE ZONES 409...410...411...412 AND 413. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
Nearby
Red Flag Warnings in Idaho, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.